| Model Number |
87SR0100 |
| Medical Device Problem Codes |
Coagulation in Device or Device Ingredient (1096); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device was discarded.
Event or Problem Description
It was reported that during the procedure the physician mixed monomer into mixer and material, mixed for 30 secs horizontal, switched caps and went to deliver after all attachments connected and material was hard before the 5 mins mark.The surgical staff did this process twice with another 10cc and another lot number and while attempting injection the material hardened preventing the injection.They opened a second batch of prodense and that did the exact same thing.The staff converted to cerament to finish the case.The substitute (cerament) was only 5cc¿s and they needed a total of 15-20cc¿s for the case.A surgical delay was reported; however the length of the delay was not reported.
Additional Manufacturer Narrative
Correction - b5, h6 -health impact code.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Successful use of the product requires the surgical team to accurately control mixing time, mixing speed, complete mixing, use of all components supplied, using only those components supplied in the kit (no substitution).Any variable outside the parameters supplied in the mixing instructions may affect the chemical and physical properties of the product.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
It was reported that during the procedure the physician mixed monomer into mixer and material, mixed for 30 secs horizontal, switched caps and went to deliver after all attachments connected and material was hard before the 5 mins mark.The surgical staff did this process twice with another 10cc and another lot number and while attempting injection the material hardened preventing the injection.They opened a second batch of prodense and that did the exact same thing.The staff converted to cerament to finish the case.The substitute (cerament) was only 5cc¿s and they needed a total of 15-20cc¿s for the case.A surgical delay of 30 minutes was reported.
Additional Manufacturer Narrative
Correction - h6 (device code).
Event or Problem Description